Differential and Integral Equations

Uniqueness of positive solutions of quasilinear differential equations

Yūki Naito

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we are concerned with the uniqueness of positive solutions of boundary value problems for quasilinear differential equations of the type $(|u'|^{m-2}u')' + p(t)f(u) = 0, $ $ m>1$. The key ingredient of the method is the generalized Prüfer transformation. These problems arise, for example, in the study of the $m$-Laplace equation in annular regions.

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1813-1822.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397759

Mathematical Reviews number (MathSciNet)
MR1347982

Zentralblatt MATH identifier
0831.34028

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Naito, Yūki. Uniqueness of positive solutions of quasilinear differential equations. Differential Integral Equations 8 (1995), no. 7, 1813--1822. https://projecteuclid.org/euclid.die/1368397759


Export citation